Vol. 8, No. 8, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Relative cohomology of cuspidal forms on PEL-type Shimura varieties

Kai-Wen Lan and Benoît Stroh

Vol. 8 (2014), No. 8, 1787–1799
Abstract

We present a short proof that, for PEL-type Shimura varieties, subcanonical extensions of automorphic bundles, whose global sections over toroidal compactifications of Shimura varieties are represented by cuspidal automorphic forms, have no higher direct images under the canonical morphism to the minimal compactification, in characteristic zero or in positive characteristics greater than an explicitly computable bound.

Keywords
Shimura varieties, vanishing theorem, toroidal compactification, minimal compactification, cuspidal forms
Mathematical Subject Classification 2010
Primary: 14G35
Secondary: 14K10, 14G17, 32L20
Milestones
Received: 23 August 2013
Revised: 3 August 2014
Accepted: 8 October 2014
Published: 28 November 2014
Authors
Kai-Wen Lan
School of Mathematics
University of Minnesota
127 Vincent Hall
206 Church Street SE
Minneapolis, MN 55455
United States
Benoît Stroh
C.N.R.S
Université Paris 13
LAGA
99 avenue J.B. Clément
93430 Villetaneuse
France